# SDR ASAA2022032637784

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 41,829 hours, 12,100 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 HF FAIL. GROUNDED - YES. ACCOMPLISHED BITE OF #1 HF REF B737-800 FIM 23-11 TASK 801 NO FAULTS OBSERVED NO FAIL DISPLAYED ON #1 HF ON RTP'S. REF FIM 23-11 TASK 802. OPS NML.
